# SDR IPXA2025062041605

- Difficulty date: May 23, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,063 hours, 4,316 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - HOLES SINK AND TOOL MARKS AROUND HOLES EDGE AT ELEV STA 250 OF R/H ELEVATOR (REPAIR) THE REPAIR WAS ACCOMPLISHED PER 747-8F SRM (REV. 45), SECTION 55-20-01-2R-1, REPAIR 1 (ELEVATOR SKIN PANEL REPAIRS), USING PREPREG MATERIAL. A 250Â°F (121Â°C) CURE WAS ACCOMPLISHED PER 747-8F SRM (REV. 45), SECTION 51-70-05-2R-7, REPAIR 7 (TYPICAL PREPREG REPAIR Â€“ DAMAGE TO A FASTENER HOLE). THIS REPAIR IS CONSIDERED PERMANENT.
